# SDR ASAA2019022768367

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,973 hours, 13,917 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 HF RADIO "FAIL" ANNUNCIATED. GROUNDED - YES. #1 HF RADIO BITE CHECK PERFORMED AND NO FAULTS FOUND, #1 HF RADIO OPERATES NORMAL WITH NO DEFECTS NOTED B737-800 FIM 23-11 TASK 801 PERFORMED, GROUND TEST SUCCESSFUL.
